# SDR ASOA2012092502288

- Difficulty date: September 5, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,821 hours, 17,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 580
- Part time: 988,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LBL 11, WC 71.10 AT FS 580 CORRODED.  REMOVED FLOOR SUPPORT AT LBL11 IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW FLOOR SUPPORT AT LBL 11, FS 280 IAW SRM 51-42-13-001-001.
